×

zbMATH — the first resource for mathematics

Definitions of maximal differential operators. (English) Zbl 0131.09403

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. S. Birman, On the theory of general boundary problems for elliptic differential equations. Doklady Akad. Nauk SSSR (N. S.),92, 205–208 (1953). (Russian.)
[2] L. Hörmander, On the theory of general partial differential operators. Acta Math.94, 161–248 (1955). · Zbl 0067.32201 · doi:10.1007/BF02392492
[3] L. Hörmander, On the interior regularity of the solutions of partial differential equations. To appear in Comm. Pure Appl. Math.
[4] B. Malgrange, Sur une classe d’opérateurs différentiels hypoelliptiques. To appear in Bull. Soc. Math. France85, fasc. 3 (1957). · Zbl 0082.09303
[5] S. Schwarz, On weak and strong extensions of partial differential operators with constant coefficients. To appear in this journal. · Zbl 0131.09501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.